# SDR REXA2012051600742

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 20,292 hours, 17,696 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING OUT OF LEFT ENGINE EXESSIVELY, LARGE PUDDLE ON THE GROUND.  REMOVED AND REPLACED LEFT ENGINE FUEL PUMP IAW AMM 73-11-01.  OPS CHECK AND LEAK CHECK GOOD.  OK FOR SERVICE.
